# SDR SWAA2021012540179

- Difficulty date: January 6, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,704 hours, 27,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE TO CROWN OF SEAT TRACK BS 520 LBL 25 WL 208.  REMOVED DAMAGED SEAT TRACK BS 480-520 LBL 25 WL 208.  LOCATED AND INSTALLED REPLACEMENT TRACK, IAW SRM 51-40-02; SRM 51-40-05 DWG 143A5300 ER 21-01046 REV IR EA 21-153-00137 REV IR.
